# SDR UIEA201902253327

- Difficulty date: February 24, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 82,990 hours, 11,983 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Anti-Ice Valve
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT ENGINE ANTI-ICE ILLUMINATED AFTER SHUT DOWN.   VERIFIED RT ENGINE ANTI-ICE VALVE CLOSED.   CLEANED THE ELECTRICAL CONNECTOR AND INSTALLED IAW AMM 30-21-00, AND 30-21-02-01.  GROUND OPS CHECKED NORMAL.
